AnonymousOctober 16, 1998 at 4:12 pmPost count: 93172
I was just wondering if anyone has had this problem. Had RAI a year ago
and for some reason my weight is about the same but my chest size keeps
growing. My husband is pleased but I am way past puberty and I have really grown
4 sizes. Has anyone else had this happen. I keep having to buy new bras.
Is this Graves’ related?AnonymousOctober 21, 1998 at 1:35 amPost count: 93172
sorry Wilma but I keep losing weight. I had RAI two years ago and went from size 22 to now size 10. My Bra size went from 40C to 34B Talk about depressing.I can wear the same clothes as my 14 and 12 year old sons. I can’t ever remember when I wore a size 10. I was a size 16 when Mike and I married 15 years ago. Now I look like a stick and feel fragile like a stick all dried out and ready to break.AnonymousJuly 11, 2000 at 4:39 pmPost count: 93172
I had a period that lasted from mid November through the end of December. It slowed down only because they started me on birth control pills.
They increased my Synthroid from .125 to .137 the first of January and within 2 days my period stopped completed. Now the problem is that I haven’t had a period since.
This is the third year I’ve been going through this. All or nothing! I guess it’s all inter-twined with our thyroid levels since the thyroid controls so many things in our bodies.
Can’t wait til October when I go see my new Endo that’s a Graves/Thyroid specialist.
Anyway, had biopsies, blood work, everything was normal. So, check with your doctor and DON’T WORRY!!AnonymousJuly 11, 2000 at 5:49 pmPost count: 93172
I am also experiencing problems with my periods since I had my dosage reduced from .1 mg Synthroid to .088mg about 3 months ago. The length of my cycle has gone from 34 days to 24 to 48 days long. I am normally 25 to 26. My question is this. WHICH Doctor should I see? The GYN or my GP. I don’t have an Endo at this time. I had RAI August of 1997, and thought that I should be under control by now. Guess not.
- You must be logged in to reply to this topic.